# SDR DL72K953620

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410DA
- Make and model: Boeing 727232
- Aircraft serial: 21222
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6572743
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SKIN BETWEEN S-28 LT AND S-28 RT AT STA 720 WAS FOUND TO BE CORRODED.  THE DAMAGE WAS REMOVED AND A DOUBLER WAS INSTALLED PER DL ERA 302443-14AD.
